RUS
ENG
Full version
JOURNALS
// Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
// Archive
Izv. IMI UdGU,
2012
Issue 1(39),
Pages
147–150
(Mi iimi71)
This article is cited in
8
papers
To the question about structure of attraction set in a topological space
A. G. Chentsov
Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Abstract:
For abstract attainability problems the extension constructions realized in class of ultrafilters of widely understood measurable spaces are investigated.
Keywords:
attraction set, topology, ultrafilter.
UDC:
517.972.8
MSC:
93A10
,
93A30
,
93A99
Received:
01.02.2012
Fulltext:
PDF file (130 kB)
References
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025